# SDR UIEA2016061600427

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,252 hours, 2,152 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6258781
- Part serial: 026C765
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK BITE MAINTENANCE MESSAGE.  REPLACED ALTITUDE SWITCH IAW AMM 21-51-17, OPS CHECK NORMAL.
